# SDR WX0A2024111532217

- Difficulty date: November 5, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 56,312 hours, 34,484 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA REPORTED DIRTY SOCK SMELL IN THE AFT GALLEY AREA. OCCURED ABOUT 1:30 INTO FLIGHT WITH ABOUT 30-40 MIN LEFT. REPRTED SMELL CONTINUED DURING DESCENT AND ALSO AT GATE WITH APU BLEED ON. CABIN ODOR REPORT FILLED OUT. / IN RESPONSE TO 218NV DIRTY SOCK EVENT IT WAS DISCOVERED BY IWAMX TEAM THAT THERE IS A STRONG EVIDENCE OF A HYDRAULIC LEAK WHICH MAYBE CONTAMINATING THE APU. COMPLETED OPS CK REF AMM 49-00-00-860-003A. C/W TC 21-000-002. THIS CLEARS MEL 49-10-01A, MDDR# 202954. PLACARDS REMOVED.
